Day 5 and need help

Discussion in 'My Experience with Duromine' started by aiimmy, May 1, 2011.

  1. aiimmy

    aiimmy New Member
    Registered

    Joined:
    May 1, 2011
    Messages:
    4
    Likes Received:
    0
    Hi Guys,

    I have been taking Duromine for the last 5 days and I CAN'T sleep my full hours. I would sleep at 10.30am and then wake up at 12.30am and I would be WIDE AWAKE until morning then I just get ready to go to work. I am very tired. How advise how to get to sleep????

    Now I am getting chest pains and my mouth is feeling like a desert. I have been getting headaches for the last 4 days and am very dizzy. I have a really heavy burning on my chest. Would I get some sort of heart damage?

    Is this normal? I had read experiences from other people and it seems like they are going though the same thing. I just need advise if you know how I could get to sleep ? or get rid of my dizzyness.

    I am not sure how much longer I can take.

    Thanks for your help.
     
  2. rootesy

    rootesy New Member
    Registered

    Joined:
    Apr 29, 2011
    Messages:
    0
    Likes Received:
    2
    Hi aiimmy,

    That sounds pretty heavy mate! I have been taking Duromine 15mg for the last couple of days now, I know I am no expert but have you been taking Duromine early in the morning? Say before 7:00am? And also what strength are you on, 15mg, 30mg or 40mg?

    If you are on either the 30 or 40mg, I would highly suggest to be starting on the 15mg as I have. I have not had any side effects as of yet ;) If you are on the higher strength ones and getting that burning feeling in your chest, I would definitely STOP taking them!

    Good luck mate ;)
     
  3. aiimmy

    aiimmy New Member
    Registered

    Joined:
    May 1, 2011
    Messages:
    4
    Likes Received:
    0
    Hi,

    Thank you for your reply.

    I have been receiving my full sleep in the last two days so it's SO GOOD!! I don't have headaches anymore. I think it was just adusting to my body. Also i took your advice to take it in the early morning and I think that is the trick!! Thank you so much!!!

    My only problem now is I'm getting chest pains for the last two days. Not sure if this is normal or if other people are experiecing this? I don't want to end up with heart damages from taking duromine.

    I spoke to my doctor last night and she said to half my duromine dose in half so it's only 15 duromine and see how I go.

    So you're taking the 15 duromine. ARe you seeing any progresss???? If you don't mind me asking.

    Thanks
     
  4. rootesy

    rootesy New Member
    Registered

    Joined:
    Apr 29, 2011
    Messages:
    0
    Likes Received:
    2
    Hi again aiimmy,

    That's good news that you are feeling better now :D Yeah I am going really good! I have absolutely no side effects at all and to date (after only 4 days) I have lost over 4kg!! So I think the 15mg ones are doing the job at the moment but I still get hunger pangs sometimes. But I haven't been going to bad for eating so far, in the morning I have 2 eggs and a piece of toast, lunch I would have an apple or a 90g tin of Tuna and for tea I would have a small portion of what ever the wife cooks up and I would be satisfied. I will be asking the Doc weather or not if it is safe to go on the 30mg ones next month.

    I know weight loss gets harder as you go along but I will keep you informed on my progress ;)

    Good luck!
     
  5. aiimmy

    aiimmy New Member
    Registered

    Joined:
    May 1, 2011
    Messages:
    4
    Likes Received:
    0
    Okay so I have been having really bad chest pain. I went to the doctors and now apparently I have arthritis on the joint near my heart so that's why I can't breathe or having pain as such.

    You are very lucky to have no side effects! I think I have had everything under the sun.

    I am 160cms tall and weigh 60kgs. I'm a size 8-10. Should I even be on these? I intially went to the doctor for something else and she said I was overweight so take these and it will help me.

    Duromine costed like over $100 so that was really a wasted of money.

    I hope my heart isnt damage in any way by taking Duromine. I think i'm going to pull my hair out soon.

    Thanks for your msg.
     
  6. rootesy

    rootesy New Member
    Registered

    Joined:
    Apr 29, 2011
    Messages:
    0
    Likes Received:
    2
    Hi again aiimmy,

    I don't think you should be on them as well mate, your not big at all! Yeah Duromine is not cheap... it is a bit pricey for a low income earning family but if it does the job it will be worth every penny ;)

    Good luck mate!
     
  7. aiimmy

    aiimmy New Member
    Registered

    Joined:
    May 1, 2011
    Messages:
    4
    Likes Received:
    0
    Anyone want my Duromine? 25 days left.

    I went to see another doctor today and I think I have stomach ucler from Duromine!!! I had stomach problems before that's why!!

    If you ever want Duromine 30 let me know. You can have mine!! I have around 25 days left which is probably worth $80. I know you're on Duromine 15 so you may not want them yet.

    Thanks for the msgs. It was great advise and a lot of comfort.
     
  8. bombdiggity

    bombdiggity New Member
    Registered

    Joined:
    May 16, 2011
    Messages:
    12
    Likes Received:
    1
    Aiimmy, that's no good. Here's hoping you don't have an ulcer.

    I must admit that I was quite nervous about starting Duromine and I read and re-read all the information I could find on personal experiences and side effects. I think the most important thing to remember is, if you have any pre-existing conditions, this medication could aggravate them. But, we make our own choices and sometimes we get lucky!

    Hope you feel better soon.
     
  9. JustJessie

    JustJessie New Member
    Registered

    Joined:
    Oct 28, 2010
    Messages:
    19
    Likes Received:
    1
    Aimy,

    I do know someone who would like the rest of your tablets lol my friend who cant get any off her doctor.
     
Loading...